# SDR 2001F00070

- Difficulty date: May 16, 2001
- Submitted: July 2, 2001
- Operation: General aviation
- Aircraft: N701DA
- Make and model: Lear 35A
- Aircraft serial: 35A180
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 241127657
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FORWARD DOOR JAMB WAS FOUND CRACKS THE WIDTH OF THE DOOR JAMB IN LINE WITH THE HINGE SEAM.  FURTHER DISASSEMBLY FOUND ADDITIONAL CRACKS ON THE FORMED STEP RISER, DIRECTLY BELOW THE DOOR JAMB BETWEEN THE JAMB AND THE DOOR SKIN.
